Publisher: Scitech Research Organisation   (Total: 8 journals)   [Sort alphabetically]

Showing 1 - 8 of 8 Journals sorted by number of followers
Boson J. of Modern Physics     Open Access   (Followers: 9)
J. of Progressive Research in Social Sciences     Open Access   (Followers: 4)
J. of Marketing and HR     Open Access   (Followers: 2)
J. of Information Sciences and Computing Technologies     Open Access   (Followers: 1)
J. of Progressive Research in Mathematics     Open Access   (Followers: 1)
J. of Research in Business, Economics and Management     Open Access   (Followers: 1)
J. of Progressive Research in Biology     Open Access   (Followers: 1)
J. of Progressive Research in Chemistry     Open Access  
Similar Journals
Journal Cover
Journal of Progressive Research in Mathematics
Number of Followers: 1  

  This is an Open Access Journal Open Access journal
ISSN (Online) 2395-0218
Published by Scitech Research Organisation Homepage  [8 journals]
  • Traveling wave solutions and numerical solutions for a mBBM equation

    • Authors: Wei Ni, Yezhou Li
      Pages: 1 - 14
      Abstract: In this paper, some exact meromorphic solutions and generalized trigonometric solutions of the space-time fractional modified Benjamin-Bona-Mahony (mBBM) equation are established by a new transformation and reliable methods. Moreover, some numerical solutions are obtained by using the optimal decomposition method (ODM), and their accuracy is shown in tables and images.
      PubDate: 2022-07-04
      Issue No: Vol. 19, No. 2 (2022)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-